# SDR QXEA0101286

- Difficulty date: July 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Collar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CORROSION FOUND ON BASE OF INBOARD FORWARD SPIGOT COLLAR ON LEFT HAND FLAP STATION 1700. REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9.
